# SDR RAIA201802170001

- Difficulty date: February 17, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 38,110 hours, 23,143 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Out Of Position
- Location: Windwhield Wiper
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT WINDSHIELD WIPER FLOPPING AND MOVING LATERALLY DURING CLIMB AND LEVEL FLIGHT.  FOUND WIPER OVERHEAD CONTROL PANEL ASSY CONNECTOR OUT OF PLACE AND SECURED IT. OPS CHECKED GOOD.
